Existence and uniqueness results for a nonlinear differential equations of arbitrary order

Document Type : Research Paper


Faculty of Sciences and Technology, Khemis-Milian University, Ain Defla, Algeria


This paper studies a fractional boundary value problem of nonlinear differential equations of arbitrary orders. New existence and uniqueness results are established using Banach contraction principle. Other existence results are obtained using Schaefer and Krasnoselskii fixed point theorems. In order to clarify our results, some illustrative examples are also presented.


Volume 6, Issue 2 - Serial Number 2
November 2015
Pages 77-92
  • Receive Date: 05 November 2014
  • Revise Date: 16 March 2015
  • Accept Date: 03 May 2015